# SDR DXTA200809213281

- Difficulty date: September 21, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 680CE
- Aircraft serial: 5600445
- Aircraft time: 9,438 hours, 7,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD STRONG ODOR OF HOT WIRE OR RUBBER. (HAD OVERHEAD FAN ON. WHEN TURNED OFF ODOR SEEMED TO LESSEN.  VISUALLY INSP'D AIRCRAFT PERFORMED ENG RUNS WITH AIRCRAFT IN TAKEOFF CONFIG IAW NJA 560 NORMAL CHECKLIST NO ODORS NOTED ON GROUND RUN.
